Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 94, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jun 20, 2011, 10:09 AM CDT. It took effect at Jun 20, 2011, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 10:09 AM CDT (15:09 UTC)
- In effect from
- Jun 20, 2011, 4:00 PM CDT
- Expired
- Jun 21, 2011, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
592 WHUS74 KLCH 201509 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1009 AM CDT MON JUN 20 2011 ...WINDS AND SEAS TO INCREASE ACROSS THE NORTHERN GULF... .DEEPENING LOW PRESSURE ACROSS THE CENTRAL PLAINS WILL CAUSE WIND SPEEDS TO INCREASE THE NORTHERN GULF THIS AFTERNOON AND INTO TONIGHT. GMZ450-452-470-472-202315- /O.NEW.KLCH.SC.Y.0094.110620T2100Z-110621T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- 1009 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT TUESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-202315- /O.NEW.KLCH.SC.Y.0094.110620T2100Z-110621T0000Z/ SABINE LAKE- 1009 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS UP TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-202315- /O.NEW.KLCH.SC.Y.0094.110621T0000Z-110621T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1009 AM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
788 WHUS74 KLCH 202030 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 330 PM CDT MON JUN 20 2011 ...WINDS AND SEAS TO INCREASE ACROSS THE NORTHERN GULF... .DEEPENING LOW PRESSURE ACROSS THE CENTRAL PLAINS WILL CAUSE WIND SPEEDS TO INCREASE THE NORTHERN GULF THIS AFTERNOON AND INTO TONIGHT. GMZ450-452-470-472-211200- /O.CON.KLCH.SC.Y.0094.110620T2100Z-110621T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- 330 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-210000- /O.CON.KLCH.SC.Y.0094.110620T2100Z-110621T0000Z/ SABINE LAKE- 330 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH WINDS UP TO 20 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ455-475-211200- /O.CON.KLCH.SC.Y.0094.110621T0000Z-110621T1200Z/ COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 330 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
188 WHUS74 KLCH 210037 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 737 PM CDT MON JUN 20 2011 ...WINDS AND SEAS WILL CONTINUE TO INCREASE ACROSS THE NORTHERN GULF... .DEEPENING LOW PRESSURE OVER THE PLAINS WILL COMBINE WITH HIGH PRESSURE OVER THE EASTERN GULF TO MAINTAIN A TIGHT PRESSURE GRADIENT OVER THE NORTHWEST GULF. THIS WILL RESULT IN INCREASING WINDS AND BUILDING SEAS INTO TUESDAY. GMZ470-472-475-211200- /O.EXT.KLCH.SC.Y.0094.000000T0000Z-110622T0600Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 737 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-211200- /O.CON.KLCH.SC.Y.0094.000000T0000Z-110621T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 737 PM CDT MON JUN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
089 WHUS74 KLCH 210626 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 126 AM CDT TUE JUN 21 2011 ...WINDS AND SEAS WILL CONTINUE TO INCREASE ACROSS THE NORTHERN GULF... .DEEPENING LOW PRESSURE OVER THE PLAINS WILL COMBINE WITH HIGH PRESSURE OVER THE EASTERN GULF TO MAINTAIN A TIGHT PRESSURE GRADIENT OVER THE NORTHWEST GULF. THIS WILL RESULT IN INCREASING WINDS AND BUILDING SEAS INTO TUESDAY. GMZ470-472-475-211200- /O.CON.KLCH.SC.Y.0094.000000T0000Z-110622T0600Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 126 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-211200- /O.CON.KLCH.SC.Y.0094.000000T0000Z-110621T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 126 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: SOUTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. * SEAS: SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
708 WHUS74 KLCH 211210 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 710 AM CDT TUE JUN 21 2011 ...WINDS AND SEAS WILL CONTINUE TO INCREASE ACROSS THE NORTHERN GULF... .LOW PRESSURE OVER THE PLAINS WILL TRACK AWAY FROM THE GULF REGION AND TOWARDS THE GREAT LAKES. THIS WILL HAVE THE EFFECT OF RELAXING THE TIGHT GRADIENT AND DIMINISHING OUR WINDS. SEAS WILL BE SLOW TO SUBSIDE BUT SHOULD BE BELOW THE ADVISORY CRITERIA OVER THE OUTER WATERS BY EARLY AFTERNOON. GMZ450-452-455-211315- /O.EXP.KLCH.SC.Y.0094.000000T0000Z-110621T1200Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- 710 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ GMZ470-472-475-211800- /O.EXT.KLCH.SC.Y.0094.000000T0000Z-110621T1800Z/ WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 710 AM CDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * SEAS: SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SWEENEY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 6:27 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 20, 6:27 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
627 AM CDT MON JUN 20 2011
.DISCUSSION...
CONCERNING THE 20/12Z TAF ISSUANCE.
&&
.AVIATION...
A FEW NOCTURNAL SHOWERS DEVELOP EARLIER THIS MORNING OVER THE
COASTAL WATERS BEFORE DISSIPATING AS THEY MOVED INLAND...A SIGN
THAT UPPER LEVEL RIDGE IS LOSING SOME OF ITS INFLUENCE.
THEREFORE...WITH GOOD LOW LEVEL MOISTURE AND DAYTIME HEATING A FEW
SHOWERS SHOULD BE ABLE TO DEVELOP THIS AFTERNOON WILL MENTION VCSH
AFTER 20/18Z. OTHERWISE...TIGHT GRADIENT WITH DEEP SURFACE LOW IN
THE SOUTHERN PLAINS WILL ALLOW FOR BREEZY SOUTHERLY WINDS BY MID-
MORNING CONTINUING THROUGH THE AFTERNOON UNTIL SUNSET.
RUA
&&
.PREV DISCUSSION... /ISSUED 535 AM CDT MON JUN 20 2011/
..CHANGES AFOOT WITH INCREASING RAIN CHANCES THIS WEEK...
SYNOPSIS...A DEEPENING 989HPA LEE SIDE LOW OVER WESTERB KANSAS WILL
FURTHER TIGHTEN THE PRESSURE GRADIENT OVER THE NEXT COUPLE OF
DAYS. THE EFFECTS WILL BEST BE FELT OVER SOUTHEAST TEXAS WHERE A WIND
ADVISORY HAS BEEN HOISTED. NOCTURNAL SHOWERS HAD DEVELOPED A FEW
HOURS AGO OVER THE COASTAL WATERS. WILL NOT RULE OUT A FEW MORE
DEVELOPING BEFORE SUNRISE AND MOVING INLAND.
THE DEEP LOW WILL MOVE OVER THE OMAHA AREA BY TUESDAY WITH THE
ASSOCIATED UPPER TROF ERODING THE UPPER RIDGE AND LEAVING THE GULF
WIDE OPEN FOR COPIOUS MOISTURE.
SHORT TERM...CHOSE TO GO A BIT HIGHER THAN THE MAV AND NAM
GUIDANCE TODAY DUE TO FEET WET NOCTURNAL SHOWERS INTO THE I-10
ZONES THIS MORNING AND SHORT WAVE ENERGY OVER ALL BUT INTERIOR SE
TEXAS THIS AFTERNOON. TONIGHT THE UPPER LEVEL WINDS BECOME
FAVORABLE FOR CONVECTION WITH A RIGHT REAR QUAD OF THE H3 JET
INTO SW LA THIS EVENING FOLLOWED BY A LEFT FRONT QUAD OF THE H2
JET DURING THE OVERNIGHT FOR BOTH SE TX AND SW LA.
TEMPERATURES TNITE SHOULD CONTINUE MUCH WARMER THAN GUIDANCE FOR
THE I-10 ZONES THANKS TO MOISTURE LADEN LONG TRAJECTORY CARRIBEAN
AIR DRAWN IN BY THE TIGHT GRADIENT. THIS HAS RESULTED IN REPEATED
RECORDS SET FOR HIGH MINIMUM TEMPERATURES.
KEPT POPS AT 50 PERCENT, LESS THAN GUIDANCE ON TUESDAY DUE TO A
LACK OF A FOCUSING MECHANISM FOR SHOWER DEVELOPMENT. THAT SAID,
HIGH PWS UP TO AND EXCEEDING 2 INCHES WITH MEAN H1-H5 RH LEVELS
GREATER THAN 70 PERCENT...BEST SEEN FOR MONTHS IN THIS AREA...
SHOULD ALLOW FOR MOST WELCOME PERIODS OF SCATTERED SHOWERS AND THUNDERSTORMS.
LONG TERM...THIS PATTERN SHOULD HOLD UNTIL LATER THIS WEEK WHEN
THE UPPER LEVEL RIDGE REBUILDS FROM THE WEST WITH THE BERMUDA
RIDGE INTRUDING BACK INTO THE AREA AT THE SURFACE FROM THE EAST
EFFECTIVELY SLAMMING THE DOOR ON OUR RAIN CHANCES BY THE WEEKEND.
MARINE...EXTENDED CAUTION ON THE COASTAL WATERS AND INITIATED
SCEC FOR THE INLAND WATERS OF SABINE LAKE FOR INCREASING SOUTHERLY WINDS.
AN SCA MAY BE REQUIRED BY WEDNESDAY AS THE GRADIENT CONTINUES TO
TIGHTEN WITH SEAS BUILDING THROUGH THE 6 FOOT ADVISORY THRESHOLD.
FIRE WEATHER...ALTHOUGH WINDS ARE INCREASING OVER SOUTHEAST TEXAS
WITH SUSTAINED 20 MPH AND HIGHER GUSTS...THE RELATIVE HUMIDITY IS
ALSO INCREASING TO AROUND 40 PERCENT OVER THAT AREA.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 93 81 87 77 90 / 20 20 50 30 50
KBPT 93 82 88 79 91 / 20 20 50 30 50
KAEX 98 77 86 73 92 / 20 20 50 30 40
KLFT 93 80 87 76 89 / 20 20 50 30 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...
NEWTON...ORANGE...TYLER.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY MORNING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 10 AM CDT THIS MORNING THROUGH
THIS EVENING FOR THE FOLLOWING ZONES: SABINE LAKE.
&&Hazardous weather outlook, Jun 20, 6:14 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 614 AM CDT MON JUN 20 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-211100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 614 AM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR SOUTHEAST TEXAS FROM 10 AM UNTIL 7 PM. ALSO SMALL CRAFT ARE ADVISED TO EXERCISE CAUTION ON SABINE LAKE THROUGH TONIGHT DUE TO THE SOUTHERLY WINDS. HEAT INDICES COULD REACH AS HIGH AS 104 DEGREES DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LEVEL TROF WITH AN ASSOCIATED DEEP LOW PRESSURE SYSTEM OVER THE PLAINS WILL BREAK DOWN OUR UPPER LEVEL RIDGE THIS WEEK. MOISTURE LADEN AIR WILL BE TRANSPORTED FROM THE CARIBBEAN AND THROUGH THE GULF OF MEXICO OVER THE NEXT FEW DAYS. THIS WILL RESULT IN A PROLONGED PERIOD OF SCATTERED SHOWERS AND THUNDERSTORMS BEGINNING ON TUESDAY AND CONTINUING INTO EARLY FRIDAY. RAINFALL TOTALS OF BETWEEN 1.5 AND 2.5 INCHES ARE EXPECTED. THIS PROLONGED RAINFALL WILL BE MOST WELCOME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SWEENEY
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 6:04 AM CDT | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 20 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.